# SDR DALA1110359857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 84 HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION FOUND PANEL TO BE OUT OF  LIMITS IAW DC9 SRM 53-01 FIG 1.  ORG THICKNESS IS .025 IAW DWG PL9957919. REMOVED, .016.009 REMAINS.  FABRICATED NEW PANEL AND HAT CHANNEL DRILLED UP PANEL AND HAT CHANNELS DEBURRED TREATED AND PRIMED IAW DC9 SRM 51-10-3 ASSEMBLED IAW ER/A 488721-14.
